# SDR GLBA20030597

- Difficulty date: March 25, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 16,621 hours, 20,383 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 1303800057
- Part serial: W22127
- Condition: Stuck
- Location: Airspeed
- Part time: 2,519 hours, 2,823 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 ASI STUCK AT ZERO, R&R NR 2 ASI PN 130-380005-7
